# SDR FQAR20151023102

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: General aviation
- Aircraft: N294PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843504
- Aircraft time: 15,396 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Zone 100
- Part time: 1,590 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION, A BRACKET WAS FOUND CRACKED BELOW WHERE THE FLAP HANDLE IS MOUNTED.  THE BRACKET IN QUESTION IS LOCATED IN THE TUNNEL, IN THE CENTER OF THE CABIN FLOOR AND IS USED TO MOUNT THE FLAP HANDLE ASSY.   IT CONTAINS 2 NUT PLATES TO ALLOW THE HANDLE TO BE BOLTED THROUGH THE TUNNEL.  THE CRACK IS IN THE UPPER RT CORNER OF THE BRACKET, BETWEEN THE NUT PLATE AND THE EDGE OF THE METAL.  IT IS SPECULATED THAT CRACK IS CAUSED BY THE MOVEMENT OF THE FLAP HANDLE CAUSING STRESS TO THE BRACKET AND SURROUNDING STRUCTURE.
